# SDR UPS802356

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Condition: Crack
- Location: Compt. 60
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING 'B' CHECK MAINTENANCE FOUND AFT BULKHEAD CRACKED AT HORIZONTAL "J" BEAM SUPPORT, 3RD SUPPORT FROM BOTTOM.  INSTALLED REPAIR IAW EO DC8-5310-6669A.
